Acne with TRT

Justy

New Member
Hi...

I have been on TRT using continuously Xyosted 100 mg (1 time per week) for about 6 months.

I have noticed a lot of acne on my back.... is it common? are you experiencing acne too, if so what are you doing to minimize it? any cream or recommendation..

Thank you,
 

gaz7718

Active Member
Always used to suffer with acne when younger and TRT has made this return to some lesser extent especially when my T dose was running a bit high or when I’m low dosing on deca for joints. Generally find an oral antibiotic pretty effective but needs to be taken over several weeks.
sun helps but isn’t always freely available in the UK and avoiding too much sugar or cheese helps also.
never had to use anything stronger like accutane, but understand it’s a good option if all else fails
 

Mcgiver54

Member
What fixes mine is 500mg of niacin daily. Once I felt I was dialed in I stopped it and the acne came roaring back. Went back on the niacin and it’s gone again, back under control. Some people can’t tolerate it. At first you get a rush from it called niacin flush, if feels like your entire body is sunburned for about 15 minutes. This only lasts a week or so then it stopped for me.
 

Online statistics

Members online
10
Guests online
8
Total visitors
18

Latest posts

Top